# SDR AALA202404094881

- Difficulty date: April 8, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N952XV
- Make and model: Airbus A321-253N
- Aircraft serial: 7861
- Aircraft time: 18,657 hours, 4,770 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L4 AFT LH F/A JUMP SEAT LH FLASHLIGHT IS INOPERATIVE (059-01) REMOVED AND REPLACED L4 AFT LH F/A JUMP SEAT FLASHLIGHT.
